RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Akbarov, Sergei Saidmuzafarovich

Total publications: 29 (29)
in MathSciNet: 27 (27)
in zbMATH: 23 (23)
in Web of Science: 22 (22)
in Scopus: 11 (11)
Cited articles: 19
Citations in Math-Net.Ru: 39
Citations in Web of Science: 18
Citations in Scopus: 14
Presentations: 6

Number of views:
This page:3847
Abstract pages:6553
Full texts:2205
References:503
Akbarov, Sergei Saidmuzafarovich
Associate professor
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: functional analysis, topological vector spaces, topological groups, abstract harmonic analysis, category theory, differential geometry.
UDC: 517.98, 519.4, 519.46, 513.88, 517.986
MSC: 46-xx, 43-xx, 22-xx, 18-xx

Subject:

Stereotype theory (Pontryagin duality for topological vector spaces and topological algebras). Differential structure of locally compact groups.

Biography

Graduated from Moscow Institute of Electronics and Mathematics (MIEM), department of applied mathematics. Ph.D. thesis was defended in MIEM 1989. Second PhD thesis in Moscow State University in 2010.

   
Main publications:
  1. S. S. Akbarov, “Envelopes and refinements in categories, with applications to functional analysis”, Dissertaciones mathematicae, 513:1 (2016), 1–188  crossref  isi  scopus
  2. S. S. Akbarov, “Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity”, J. Math. Sci., 162:4 (2009), 459–586  mathnet  crossref  mathscinet  zmath  elib  elib  scopus
  3. S. S. Akbarov, “Pontryagin duality in the theory of topological vector spaces and in Topological Algebra”, Journal of Mathematical Sciences, 113:2 (2003), 179–349  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8763
https://scholar.google.com/citations?user=SbwfuaAAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:akbarov.sergei-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/262006
https://elibrary.ru/author_items.asp?spin=4306-9920
http://orcid.org/0000-0001-5176-8827
http://www.researcherid.com/rid/N-5584-2016
https://www.scopus.com/authid/detail.url?authorId=56274082000
https://www.researchgate.net/profile/Sergei_Akbarov
https://arxiv.org/a/akbarov_s_1

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. S. S. Akbarov, “The Stereotype Approximation Property for the Algebras $\mathcal C(M)$ of Continuous Functions on Metric Spaces”, Math. Notes, 108:3 (2020), 440–444  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2018
2. Math. Notes, 104:3 (2018), 465–468  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2017
3. S. S. Akbarov, “Сontinuous and smooth envelopes of topological algebras. Part 2”, J. Math. Sci. (N. Y.), 227:6 (2017), 669–789  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
4. S. S. Akbarov, “Continuous and smooth envelopes of topological algebras. Part 1”, J. Math. Sci. (N. Y.), 227:5 (2017), 531–668  mathnet  crossref  mathscinet  zmath

   2016
5. S. S. Akbarov, “Envelopes and refinements in categories, with applications to functional analysis”, Dissertaciones mathematicae, 513:1 (2016), 1–188  crossref  isi (cited: 2)  scopus (cited: 3)
6. S. S. Akbarov, “An Algebra of Continuous Functions as a Continuous Envelope of Its Subalgebras”, Funct. Anal. Appl., 50:2 (2016), 143–145  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2015
7. S. S. Akbarov, “$C^\infty(M)$ as a Smooth Envelope of Its Subalgebras”, Math. Notes, 97:4 (2015), 489–492  mathnet  crossref  mathscinet  isi  elib  scopus

   2013
8. S. S. Akbarov, “The Gelfand Transform as a $C^*$-Envelope”, Math. Notes, 94:5 (2013), 814–815  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2009
9. S. S. Akbarov, “Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity”, J. Math. Sci., 162:4 (2009), 459–586  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 7)

   2006
10. S. S. Akbarov, “Structure of Modules over the Stereotype Algebra $\mathcal{L}(X)$ of Operators”, Funct. Anal. Appl., 40:2 (2006), 81–90  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2005
11. S. S. Akbarov, “Pontryagin duality and topological algebras”, Topological algebras, their applications, and related topics, Proceedings of the conference to celebrate the 70th birthday of Professor Wiesław Żelazko (Bȩdlewo, May 11-17, 2003), 67, eds. K.Jarosz, A.Soltysiak, Banach Center Publications, 2005, 55–71 http://opac.ciniba.edu.pl/191800869977/conferenceontopologicalalgebrastheirapplicationsandrelatedtopics/topologicalalgebrastheirapplicationsandrelatedtopics  crossref  mathscinet  zmath

   2003
12. S. S. Akbarov, E. T. Shavgulidze, “Two classes of spaces reflexive in the sense of Pontryagin”, Sb. Math., 194:10 (2003), 1427–1449  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
13. S. S. Akbarov, “Pontryagin duality in the theory of topological vector spaces and in Topological Algebra”, Journal of Mathematical Sciences, 113:2 (2003), 179–349  crossref  mathscinet  zmath

   2000
14. S. S. Akbarov, “Absolute Homology Theory of Stereotype Algebras”, Funct. Anal. Appl., 34:1 (2000), 60–63  mathnet  crossref  crossref  mathscinet  zmath  isi
15. S. S. Akbarov, “Stereotype locally convex spaces”, Izv. Math., 64:4 (2000), 653–694  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   1999
16. S. S. Akbarov, “Stereotype Approximation Property and the Uniqueness Problem for the Trace”, Funct. Anal. Appl., 33:2 (1999), 137–140  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)
17. S. S. Akbarov, “Stereotype group algebras”, Math. Notes, 66:6 (1999), 777–780  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)
18. S. S. Akbarov, “Stereotype algebras with reflection and the bicommutant theorem”, Math. Notes, 66:5 (1999), 651–655  mathnet  crossref  crossref  mathscinet  zmath  isi

   1995
19. S. S. Akbarov, “Pontryagin Duality in the Theory of Topological Modules”, Funct. Anal. Appl., 29:4 (1995), 276–279  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
20. S. S. Akbarov, “Construction of the cotangent bundle of a locally compact group”, Izv. Math., 59:3 (1995), 445–470  mathnet  crossref  mathscinet  zmath  isi
21. S. S. Akbarov, “Differential geometry and quantization on a locally compact group”, Izv. Math., 59:2 (1995), 271–286  mathnet  crossref  mathscinet  zmath  isi
22. S. S. Akbarov, “Smooth structure and differential operators on a locally compact group”, Izv. Math., 59:1 (1995), 1–44  mathnet  crossref  mathscinet  zmath  isi (cited: 3)
23. S. S. Akbarov, “Pontryagin duality in the theory of topological vector spaces”, Math. Notes, 57:3 (1995), 319–322  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

   1994
24. S. S. Akbarov, “Fourier transform of invariant differential operators on a locally-compact Abelian group”, Math. Notes, 56:2 (1994), 852–855  mathnet  crossref  mathscinet  zmath  isi

   1995
25. S. S. Akbarov, “A criterion for completeness of an analytic vector field on a locally compact Abelian group”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 297–313  mathnet  crossref  mathscinet  zmath  isi

   1992
26. S. S. Akbarov, “Structure of differential operators on a locally compact abelian group”, Math. Notes, 52:4 (1992), 995–1002  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1991
27. S. S. Akbarov, “Derivatives of the algebra of smooth functions on a locally compact Abelian group”, Math. Notes, 50:2 (1991), 771–778  mathnet  crossref  mathscinet  zmath  isi

   1989
28. S. S. Akbarov, “Vector fields on locally compact abelian groups”, Mat. Zametki, 45:1 (1989), 132–134  mathnet  mathscinet  zmath
29. S. S. Akbarov, “O stepennykh ryadakh s koeffitsientami v nenormiruemykh prostranstvakh”, Izvestiya AN Armyanskoi SSR, 23:2 (1989), 172–181

Presentations in Math-Net.Ru
1. Алгебры Хопфа и групповые алгебры в стереотипной теории
S. S. Akbarov
Noncommutative geometry and topology
March 11, 2021 16:45   
2. Голоморфная двойственность для счетных дискретных групп
S. S. Akbarov
Noncommutative geometry and topology
October 8, 2020 17:30   
3. Свойство стереотипной аппроксимации для групповой алгебры мер ${\mathcal C}^\star(G)$
S. S. Akbarov
Noncommutative geometry and topology
February 22, 2018 16:45
4. Envelopes and geometry
S. S. Akbarov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
March 16, 2016 16:45
5. О двойственности в дифференциальной геометрии
S. S. Akbarov
Noncommutative geometry and topology
February 26, 2015 16:45
6. Голоморфные функции экспоненциального типа и двойственность для групп Штейна с алгебраической связной компонентой единицы
S. S. Akbarov
Lie groups and invariant theory
March 18, 2009

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021